MathSciNet Relay Station
MathSciNet bibliographic data
MR188519 34.02
Vorobʹev, A. P. On the rational solutions of the second Painlevé equation. (Russian) Differencialʹnye Uravnenija 1 1965 79–81.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement